Propagation of Gevrey Regularity for
a Class of Hypoelliptic Equations
Authors: Antonio Bove and David S. Tartakoff
Journal: Trans. Amer. Math. Soc. 348 (1996), 2533-2575
MSC (1991): Primary 35H05, 35G05, 35D10, 46F99
MathSciNet review: 1340171
Full-text PDF Free Access
Abstract: We prove results on the propagation of Gevrey and analytic wave front sets for a class of hypoelliptic equations with double characteristics.
Affiliation: Dipartimento di Matematica, Università di Bologna, 40127 Bologna, Italy
David S. Tartakoff
Affiliation: Department of Mathematics, University of Illinois at Chicago, 851 S. Morgan, m/c 249, Chicago Illinois 60607-7045, U.S.A.
Received by editor(s): November 21, 1994
Article copyright: © Copyright 1996 American Mathematical Society